# SDR SWIA202052726

- Difficulty date: August 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR SURROUND A BAY DOOR FRAME AT STGR 25R BTWN FS'S 349/364 HAS DAMAGE ON OUTBOARD FACING RIB, AS MARKED.  C-CHECK RO 9/21/2020.  REMOVED DAMAGE AT BAY DOOR FRAME STR 25R BETWEEN FS 349.00 TO FS 364.00 AT OUTBOARD FACING RIB, REF CRJ 700 SRM.  WITIHN LIMITS, REF MHIRJ REO.
